MAUDE Adverse Event Report: COOK INC SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSCF-35-180-1.5
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the afs antegrade was pricked and a safe-t-j exchange fixed core wire guide was inserted.The wire guide would not advance to where it needed to be, and it became stuck halfway through the iliacs.There was an attempt to retrieve the wire, but it broke during the process and it was stretched.The wire was subsequently removed, and the procedure was postponed.It was further noted that the weld connection disconnected from the coil and safety wire which resulted in coil elongation.The product problem did not result in any reported serious injuries to the patient.

Brand Name
SAFE-T-J EXCHANGE FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7906992
Report Number1820334-2018-02913
Device Sequence Number16522546
Product Code DQX
UDI-Device Identifier00827002013049
UDI-Public(01)00827002013049(17)200814(10)6049970
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2020
Device Catalogue NumberTSCF-35-180-1.5
Device Lot Number6049970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1